Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin long term..problems..thanx... allisonm

Posted by jay on April 1, 2002, at 9:04:39

In reply to Re: Welbutrin long term..problems..thanx... jay, posted by allisonm on March 31, 2002, at 19:11:26


Hi:

It seems then that Welbutrin is really like most other a.d.'s, in that you have to slowly increase the doseage. It seems that once this is over with, it is pretty much smooth sailing for many. It's too bad the SR formula didn't come in much smaller doses, to wean people onto it.

Thanx...and best wishes..

Jay

> Oh, yes. I became an ogre whenever my WB dose was increased. I hated feeling this way -- like wanting to strangle anyone in my path. It was tough to keep a lid on my irritability. But it DID wear off. Then came the big wonderful blast of energy, which then wore off. It was only then that WB really kicked in. I often stopped caffeine completely while increasing my WB dose, but eventually have been able to add it back in moderation.
>
> Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:100977
URL: http://www.dr-bob.org/babble/20020327/msgs/101261.html